MathSciNet Relay Station
MathSciNet bibliographic data
MR3027866 65H04 (37F10)
Chicharro, Francisco; Cordero, Alicia; Gutiérrez, José M.; Torregrosa, Juan R. Complex dynamics of derivative-free methods for nonlinear equations. Appl. Math. Comput. 219 (2013), no. 12, 7023–7035.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement